# SDR IPXA2025020995016

- Difficulty date: January 26, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 27,355 hours, 16,744 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pin
- Part number: A5794252220000
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT: APG/ RH WING CENTER FLAP TRACK 3 PIN FLAP AND SLEEVE-LOCKING CORRODED REVIEWED
